Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dizziness, shakiness, taking Celexa, fast heart rate, tachycardia. Reason?

Hi. I have been dizzy and shaky constant, for the past month and a half. I have been to my primary doctor and heart doctor. Primary said its anxiety/ panic attacks and put me on celexa which I gave been on for a month now. Did not help my symptoms at all. Went back to him and told him and he just increased my celexa. He checked my thyroid and that was fine. My heart doctor did a ekg and holter monitor and everything looked fine other then a fast heart rate which was 166 beats a minute, but I have a tachacadia. I do have chrones disease and PSC of the liver . Could any of these problems contribute to me feeling shakey and dizzy? I have noticed that I get super dizzy when going to the bathroom, which is weird. Can you help me? I just want it to go away.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, the medication you mentioned is associated more with bradycardia , long qt syndrome .
You did mention you are suffering from Crohn s disease and PSC ( ? Primary sclerosing cholangitis ) so I would recommend a baseline. Iiver function tests and estimation of serum urea and creatinine levels. Also please check your pulse and see if there is variance in pulse rate or is it high throughout the day. Lastly if you are taking medication for your previously mentioned complaints then ask your doctor for interaction with the given drugs . Hope I helped you . Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor